N. Fox, Discovering Linear-Recurrent Solutions to Hofstadter-Like
Recurrences Using Symbolic Computation, Journal of Symbolic Computation (2017). To appear. arXiv preprint arXiv:1609.06342 (2016). http://arxiv.org/pdf/1609.06342v1.pdf.
N. Fox, Quasipolynomial Solutions to the Hofstadter Q-Recurrence, INTEGERS, Volume 16 (2016).
N. Fox, Well-Behaved Solutions to Hofstadter-Like Recurrences. Presented at AMS Spring Southeast Sectional Meeting #1117, Special Session on Experimental Mathematics (2016), University of Georgia, Athens, Georgia. (slideshow).
N. Fox, Linear recurrent subsequences of generalized meta-Fibonacci sequences, Journal of Difference Equations and Applications (2016), pp. 1-8.
N. Fox, On Aperiodic Subtraction Games with Bounded Nim Sequence, arXiv preprint arXiv:1407.2823 (2014). http://arxiv.org/pdf/1407.2823v1.pdf. Presented at Challenges of Identifying Integer Sequences (2014), Rutgers University, Piscataway, New Jersey. (poster). Also presented at MOVES (2015), Museum of Mathematics, New York, New York. (slideshow).